About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 869469, 4 pages
http://dx.doi.org/10.1155/2013/869469
Research Article

Some Sufficient Conditions for Starlikeness and Convexity of Order

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 22 November 2012; Revised 12 February 2013; Accepted 16 February 2013

Academic Editor: Zhijun Liu

Copyright © 2013 Yi-Ling Cang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-L. Li and S. Owa, “Sufficient conditions for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 3, pp. 313–318, 2002. View at Zentralblatt MATH · View at MathSciNet
  2. L. J. Lin and S. Owa, “Properties of the Salagean operator,” Georgian Mathematical Journal, vol. 5, no. 4, pp. 361–366, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. S. Miller and P. T. Mocanu, “Second-order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. T. Mocanu, “Some starlikeness conditions for analytic functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 33, no. 1-2, pp. 117–124, 1988. View at Zentralblatt MATH · View at MathSciNet
  5. P. T. Mocanu, “Some simple criteria for starlikeness and convexity,” Libertas Mathematica, vol. 13, pp. 27–40, 1993. View at Zentralblatt MATH · View at MathSciNet
  6. M. Nunokawa, S. Owa, Y. Polatoglu, M. Caglar, and E. Y. Duman, “Some sufficient conditions for starlikeness and convexity,” Turkish Journal of Mathematics, vol. 34, no. 3, pp. 333–337, 2010. View at Zentralblatt MATH · View at MathSciNet
  7. C. Ramesha, S. Kumar, and K. S. Padmanabhan, “A sufficient condition for starlikeness,” Chinese Journal of Mathematics, vol. 23, no. 2, pp. 167–171, 1995. View at Zentralblatt MATH · View at MathSciNet
  8. J. Sokół, “On an application of certain sufficient condition for starlikeness,” Journal of Mathematics and Applications, vol. 30, pp. 131–135, 2008. View at Zentralblatt MATH · View at MathSciNet
  9. J. Sokól, “On a condition for α-starlikeness,” Journal of Mathematical Analysis and Applications, vol. 352, no. 2, pp. 696–701, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Uyanık, M. Aydogan, and S. Owa, “Extensions of sufficient conditions for starlikeness and convexity of order α,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1393–1399, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Xu and D. Yang, “Some criteria for starlikeness and strongly starlikeness,” Bulletin of the Korean Mathematical Society, vol. 42, no. 3, pp. 579–590, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. U. Leonhardt, “Optical conformal mapping,” Science, vol. 312, no. 5781, pp. 1777–1780, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. B. Pendry, D. Schurig, and D. R. Smith, “Controlling electromagnetic fields,” Science, vol. 312, no. 5781, pp. 1780–1782, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Kundtz and D. R. Smith, “Extreme-angle broadband metamaterial lens,” Nature Materials, vol. 9, pp. 129–132, 2010.
  15. R. Liu, C. Ji, J. J. Mock, J. Y. Chin, T. J. Cui, and D. R. Smith, “Broadband ground-plane cloak,” Science, vol. 323, no. 5912, pp. 366–369, 2009. View at Publisher · View at Google Scholar
  16. G. A. Rao and S. P. Mahulikar, “Integrated review of stealth technology and its role in airpower,” Aeronautical Journal, vol. 106, pp. 629–641, 2002.
  17. D. Schurig, J. J. Mock, B. J. Justice et al., “Metamaterial electromagnetic cloak at microwave frequencies,” Science, vol. 314, no. 5801, pp. 977–980, 2006.
  18. A. K. Mishra, T. Panigrahi, and R. K. Mishra, “Subordination and inclusion theorems for subclasses of meromorphic functions with applications to electromagnetic cloaking,” Mathematical and Computer Modelling, vol. 57, pp. 945–962, 2013.